# SDR AALA201909059007

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 26,761 hours, 10,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137718
- Condition: Inoperative
- Location: Cabin
- Part time: 26,753 hours, 10,684 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU (10WL) FAILS BITE CHECK. REMOVED AND REPLACED EPSU (10WL) IAW AMM 33-51-38. REMOVED AND REPLACED BATTERY FOR EPSU (10WL) IAW AMM 33-51-38. BITE CHECKS GOOD. (SEE SDR # AALA201909059018)
